# SDR IPXA2015040787823

- Difficulty date: March 15, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,669 hours, 7,133 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Part serial: UNK
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN CROSSBEAM AT FRAME 79 RT, CRACKED AT CUSP AREA -Y1580.5.  REPAIRED IAW EO A300-5310-56911-A, APPENDIX B.
